# SDR ZZDA2011620

- Difficulty date: August 7, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD LIGHT DID NOT ILLUMINATE WHEN EMER LT PLACED IN ON DURING PREFLIGHT INSPECTION.  CYCLED EMERGENCY LIGHT SWITCH - EMERGENCY LIGHTS OPN NORMAL.
